# SDR ASOA2014020409851

- Difficulty date: January 6, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOORBEAM CAP HAS CORROSION AROUND FASTENER HOLES AT BS 589 BETWEEN RBL 27-45.  DRILLED, LOCATED AND INSTALED NEW CAP  IAW SRM 51-42-06, 51-40-11 AND 51-42-15.
